Hypersensitivity to antibiotics in drug reaction with eosinophilia and systemic symptoms (DRESS) from other culprits.
Аннотация
BACKGROUND
Antibiotics have been implicated in the reactivation of exanthema and systemic involvement in drug reaction with eosinophilia and systemic symptoms (DRESS); however, it is not clear whether these patients become sensitized to the antibiotic.
OBJECTIVE
To evaluate if, after DRESS, patients become sensitized to antibiotics.
METHODS
We retrospectively reviewed the patch test (PT) data and clinical files of DRESS patients who were administered antibiotics during DRESS from other culprits.
RESULTS
Nine patients out of 17 (53%) were positive to antibiotics in PT: six to the penicillin group and three to cephalosporins (including one patient with additional positivity to vancomycin). Considering the eight patients who were negative to antibiotics in PT, seven were exposed to a fluoroquinolone. Four cases were patch tested again and three remained positive to antibiotics 2 to 5 years thereafter. Two patients with positive PT results had an accidental re-exposure to antibiotics and developed a maculopapular exanthema without systemic symptoms.
CONCLUSION
Exposure to antibiotics during DRESS or its prodromal phase could enhance sensitization to antibiotics, as confirmed by a positive PT. Reproducibility of positive PTs to antibiotics after several years and reactivation after re-exposure support that T-cell-mediated hypersensitivity to antibiotics in the setting of DRESS is a specific reaction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.